# SDR AALA201602059016

- Difficulty date: February 3, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 50,755 hours, 18,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  UPPER CASTING FASTENER HOLE, AT FRAME 43 & Y765, HAS CRACK INDICATION.  REPAIRED CASTING IAW EO 5315Y066.
